# SDR IPXA2024080869614

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 75,065 hours, 15,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1062
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT RECIEVED THE LVL1 EMER LT BAT 1 LO ALERT.  R/R BATTERY EMERGENCY POWER SUPPLY PER AMM 33-51-01-401 OPS CHECK GOOD THIS CLEAR DEFERRAL PLACARD REMOVED DMP REVERSED
